MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Model Number H74939401102750
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of coronary artery disease.Procedure is elective staged percutaneous coronary intervention of diagonal artery.As the wolverine (2.75 x 10 balloon) entered the guide, shaft broke inside catheter upon advancement.All parts were successfully removed without known harm to patient.

Brand Name
WOLVERINE CORONARY CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11146806
Report Number11146806
Device Sequence Number13664635
Product Code NWX
UDI-Device Identifier08714729888253
UDI-Public(01)08714729888253(17)220807(01)25828750
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/07/2021
Report Date (Section F) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939401102750
Device Catalogue NumberH74939401102750
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/11/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2021
Patient Sequence Number1
Patient Weight112
Date Report Sent to FDA01/07/2021